Quelques théorèmes concernant la relation entre les zéros d'un polynome et ceux d'un polynome de degré inférieur

B. Gonggrÿp

Journal de Mathématiques Pures et Appliquées (1915)

  • Volume: 1, page 353-366
  • ISSN: 0021-7874

How to cite

top

B. Gonggrÿp. "Quelques théorèmes concernant la relation entre les zéros d'un polynome et ceux d'un polynome de degré inférieur." Journal de Mathématiques Pures et Appliquées 1 (1915): 353-366. <http://eudml.org/doc/234308>.

@article{B1915,
author = {B. Gonggrÿp},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {353-366},
title = {Quelques théorèmes concernant la relation entre les zéros d'un polynome et ceux d'un polynome de degré inférieur},
url = {http://eudml.org/doc/234308},
volume = {1},
year = {1915},
}

TY - JOUR
AU - B. Gonggrÿp
TI - Quelques théorèmes concernant la relation entre les zéros d'un polynome et ceux d'un polynome de degré inférieur
JO - Journal de Mathématiques Pures et Appliquées
PY - 1915
VL - 1
SP - 353
EP - 366
LA - fre
UR - http://eudml.org/doc/234308
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.